# SDR COMA0360497

- Difficulty date: November 14, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 15,995 hours, 15,630 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5076 - RIGHT T/R REVERSE UNLOCKED CAUTION MESSAGE.  DEFERRED MAINT PER MEL.
